# SDR WX0A2014122272312

- Difficulty date: December 18, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- Aircraft time: 52,236 hours, 34,721 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P4010021
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TOP EMER FLASHLIGHT AT FWD FLIGHT ATTENDANT STATION INOPERATIVE.  R & R TOP EMER FLASHLIGHT AT FWD FLIGHT ATTENDANT STATION IAW AMM 25-60-00.  OPERATIONS CHECKED GOOD.
